CureZone   Log On   Join
 

Re: Is there point in taking supplements other than diatomaceous earth? by To Health ..... Parasites Support Forum (Alt Med)

Date:   3/7/2015 2:11:59 PM ( 7 years ago ago)
Hits:   2,353
URL:   https://www.curezone.com/forums/fm.asp?i=2241206

Hi,

i strongly suggest you stop the DE right now.

The DE is making you constipated because it is very absorbent (drying). Industrial purposes for it include absorbent agent to make dynamite.

DE made my parasite infection go systemic (worms leaked out from the GI tract into the bloodstream). This is done because DE is very abrasive and drying. Another industrial use for it is METAL POLISHING.

Also, DE didn't do anything to kill the worms. Try garlic or pau d' arco if you want to go natural, and Rx drugs like albendazole if your infection is more severe.

Read my post about how to prevent self-induced systemic infections here:
//www.curezone.org/forums/am.asp?i=2239859&s=1#i1
 

<< Return to the standard message view

fetched in 0.06 sec, referred by www.curezone.com/forums/fmp.asp?i=2241206